Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 1(247), Pages 193–194 (Mi umn1990)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A steepness test for analytic functions

Yu. S. Ilyashenko


Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:1, 229–230

Bibliographic databases:

MSC: 32A10, 32H02, 14H55
Received: 17.04.1984

Citation: Yu. S. Ilyashenko, “A steepness test for analytic functions”, Uspekhi Mat. Nauk, 41:1(247) (1986), 193–194; Russian Math. Surveys, 41:1 (1986), 229–230

Citation in format AMSBIB
\Bibitem{Ily86}
\by Yu.~S.~Ilyashenko
\paper A~steepness test for analytic functions
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 1(247)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn1990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=832421}
\zmath{https://zbmath.org/?q=an:0597.32003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..229I}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 1
\pages 229--230
\crossref{https://doi.org/10.1070/RM1986v041n01ABEH003225}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F894800011}


Linking options:
  • http://mi.mathnet.ru/eng/umn1990
  • http://mi.mathnet.ru/eng/umn/v41/i1/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Loshak, “Canonical perturbation theory via simultaneous approximation”, Russian Math. Surveys, 47:6 (1992), 57–133  mathnet  crossref  mathscinet  adsnasa  isi
    2. Gabriella Schirinzi, Massimiliano Guzzo, “On the formulation of new explicit conditions for steepness from a former result of N.N. Nekhoroshev”, J. Math. Phys, 54:7 (2013), 072702  crossref
    3. Abed Bounemoura, “Effective stability for slow time-dependent near-integrable Hamiltonians and application”, Comptes Rendus Mathematique, 2013  crossref
    4. Abed Bounemoura, Vadim Kaloshin, “Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom”, Mosc. Math. J., 14:2 (2014), 181–203  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:308
    Full text:113
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021